# SDR DHL2001364025

- Difficulty date: September 15, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WEEKLY CHECK - NR 2 ENGINE I/B REVERSER, AFT FIN AREA HAS A CRACK. REMOVED AFT FIN FROM NR 2 ENGINE I/B REVERSER FOR REPAIR IAW A-300 SRM 51-30-29 SENT FOR WELDING. REINSTALLED SERVICEABLE AFT FIN FAIRING ON NR 2 ENGINE I/B REVERSER IAW A-300 SRM 51-30-29.
